# SDR CA981125090

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 1530076131
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, FOUND GREASE COMING OUT OF CRACK IN NR 2 OUTBOARD AFT FLAP SWING JOINT.  REPLACED.
